# SDR HEEA079468

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Aircraft time: 21,965 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031023
- Part serial: RH2072
- Condition: Leaking
- Location: Rotor Servo Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROTOR SERVO SYS LEAKING. REPLACED WITH SERVICEABLE PART.
